T R A C K       P A P E R
ISSN:2394-3661 | Crossref DOI | SJIF: 5.138 | PIF: 3.854

International Journal of Engineering and Applied Sciences

(An ISO 9001:2008 Certified Online and Print Journal)

Robust Decentralized Control - A Linear Matrix Inequality(LMI)-Based Design

( Volume 3 Issue 1,January 2016 ) OPEN ACCESS

Chieh-Chuan Feng


This paper investigates decentralized control for linear time-invariant systems with norm-bounded time-varying structured uncertainty. We derive LMI conditions ensuring robust stability. We also show how to incorporate performance robustness, where performance is measured by the H¥ gain of the decentralized system. The potential of the proposed technique has been demonstrated by a simulation example of three coupled inverted pendulums.

Paper Statistics:

Total View : 470 | Downloads : 461 | Page No: 78-82 |

Cite this Article:
Click here to get all Styles of Citation using DOI of the article.